# SDR AALA20040207

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Dislodged
- Location: Emergneyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  AISLE EMERGENCY PATH LIGHT ASSEMBLY BETWEEN AFT LAVATORIES INOPERATIVE.  FOUND BATTERY DISLODGED ON FORWARD BATTERY PACK.  REINSTALLED BATTERY PACK FOR AISLE EMERGENCY PATH LIGHT ASSEMBLY BETWEEN AFT LAVATORIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
